TetherSpout wrote:To CaptnPumpHard... I think your question could be deemed offensive. What bearing could it possibly have on any answer to kinky4all's problem? You shouldn't question kinky4all's reasons and just accept that's what he wants.
To kinky4all... I suggest you look into getting a prescription for generic finasteride. It is a drug commonly prescribed for BPH and for hair loss under various well known trade names that this forum won't permit me to list. It may or may not work. There have been reports that the side effects include impotence, erectile dysfunction, decreased libido, and ejaculation disorder. I can personally attest to those. It could just be my imagination, but in my case I swear that it was also shrinking my cock and I've read anecdotal reports of others claiming the same, although there aren't any confirmed studies. I've stopped taking it myself, for those reasons, but it may just be the thing for you. In your case, the worst that might happen is that you don't experience any of the side effects. But at least you might keep your hair.
ringedjohn wrote:Old age and BP medications work very well - unfortunately.
Users browsing this forum: No registered users and 1 guest